Lyrica feedback please

Discussion in 'Fibromyalgia Main Forum' started by lookingoutthewindow, Mar 22, 2007.

  1. lookingoutthewindow

    lookingoutthewindow New Member

    The doctor changed my medication AGAIN. I can no longer take narcotics for FM pain. They make me halucinate? He prescribed Lyrica for pain. Have you taken this? Let me know your experience please. I am desperate to find something that works.
  2. so far it is helping me. I am taking 1oo mg twice a day but am sure he wants me to up it to 150 mg. I have had my feet and hands tingling and feeling weird but it does help the pain. Try it, you can always stop it.
    If you put lyrica in search you will come up with alot. There is a GOOD article in the library on a test they did recently.
  3. roge

    roge Member

    Might I suggest you type Lyrica in the search field and you will have more than enough feedback.

    peace
  4. roge

    roge Member

    Might I suggest you type Lyrica in the search field and you will have more than enough feedback.

    peace
  5. Shalala

    Shalala New Member

    I got reall ill on it and took myself off of it. It must have been an allergic reaction of some sort.
  6. dsames

    dsames New Member

    I found that I couldn't take it, I know that a lot of people think it is very helpful. We are all different, and it is just a matter of finding the one that works for you.
    Good luck
    Shirley
  7. TerryS

    TerryS Member

    I've been on it (50 mg twice a day) since end of December. In general, it has worked fairly well for the BAD pain which was 24/7 in me; although, I still have flares.

    The down side is that it makes me feel like I've had a drink or two (alcohol...you know what I mean). So, it's either feel a bit intoxicated or be in pain. I've decided to go the intoxication route!

    By the way, my docs keep telling me that it can't be the Lyrica...that the side effects would have been gone by now...but I don't believe it. Just check it out on this board. Lots and lots of people with this same side effect that never goes away.

    Lyrica's own web site will tell you that one of the side effects is "feeling high" and that it MAY go away with time.

    TerryS
  8. lookingoutthewindow

    lookingoutthewindow New Member

    It's so hard to think that simply sometimes. I will check the board.

    Thanks
  9. roge

    roge Member

    i know i know

    wasnt implying you shouldn't be starting a new thread, just in case you were not aware of the search feature as it is very valuable tool , although but more work involved with this as gotta wade through some posts that might not directly answers your question as opposed to getting quick direct answers by a new thread....combo of both is best

    peace
  10. StephieBee

    StephieBee New Member

    Im am by no means here to give Lyrica a bad rap...I just wanted to share my story so that people see the broad spectrum of experiences that many of us have had on Lyrica.

    Myself being one of the bad experiences. Instead of re-posting about all my Lyrica troubles, feel free to click on my name and search for my posts on Lyrica.

    I was very ill for 2 weeks straight and was unable to eat. I also experienced hallucinations.
    Im not sure if you ever tried Neurontin...but Lyrica is just a more potent form of it.

    Steph
  11. Debra49659

    Debra49659 New Member

    I tried Lyrica...no success with the pain but I did gain something...20 lbs!!! in two months. My doctor took me off of it.

    Deb
  12. ribitt

    ribitt New Member

    I couldn't stay awake with Lyrica. All I wwanted to do was sleep so I had to d/c it before finding out if the effect would go away.

    Also Neurontin and Lyrica are not the same thing - close but ot a jazzed up version of Neurontin. They are different molecular compounds.